Title: Periodic Ciphers with Small Blocks and Cryptanalysis of KeeLoq
Authors: Courtois, Nicolas ×
Bard, Gregory
Bogdanov, Andrey #
Issue Date: 2008
Publisher: Mathematical Institute, Slovak Academy of Sciences
Host Document: Tatra Mountains Mathematical Publications vol:41 pages:167-188
ISSN: 1210-3195
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science